# SDR DALA2023073106178

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 23,494 hours, 2,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 CABIN EMER EXIT LT AT DISPATCH PAGE. CORRECTIVE ACTION: PERFORMED TEST ON EPSU(102WL1) TEST PASSED. WHILE T/S MEL, FOUND CABIN EMER EXIT LT AT DISPATCH PAGE. FAULT CODE 3350F001, EPSU (101WL3). R/R EPSU (101WL3). BITE TEST PASSED, DISPATCH MSG CLEARED. (9980192)
